# SDR SWAA2012120310176

- Difficulty date: November 24, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,502 hours, 65,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C2658
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT OUTBOARD SLAT CAN HAS EVIDENCE OF INTERNAL DAMAGE.  REPAIRED PER EA.
